Applications of the Large Sieve Inequality for Fq[T]

Research output: Contribution to journalArticle

Abstract

The purpose of this note is the following: (1) To get an upper bound for the number of monic irreducible polynomials in Fq[T] obtained by changing coefficients of a polynomial in lower degree terms. (2) To generalize the Titchmarsh Linnik divisor problem to polynomial ring Fq[T] and prove an asymptotic formula for this divisor function.

Original languageEnglish
Pages (from-to)275-281
Number of pages7
JournalFinite Fields and their Applications
Volume4
Issue number3
DOIs
Publication statusPublished - 1998 Jul 1

    Fingerprint

Keywords

  • Polynomial ring; large sieve inequality; Brun-Titchmarsh theorem.

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Engineering(all)
  • Applied Mathematics

Cite this